MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACETABULAR REAMER HANDLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACETABULAR REAMER HANDLE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2102-0410
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicate the products were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the trident reamer handle will not clip down to attach to the reamers.The case was completed using competitor reamers with a 5 minute delay to surgery.
 
Additional Manufacturer Narrative
An event regarding assembly issue involving an acetabular reamer handle was reported.The event was not confirmed.The returned device is a source controlled device; evaluation was performed by the supplier, greatbatch medical.The supplier indicated, "a reamer attachment simulator was used to check the reamer attachment coupling.No issues were observed.A power adaptor simulator was used to check connection with the power adaptor.No issues were observed.The complaint sample appeared to be brand new and showed little to no signs of use.The returned device was etched per applicable drawings." medical records received and evaluation: not performed since no patient involvement was reported.Device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies there has been no other event for the lot referenced.The investigation could not be confirmed as no failure was detected on the complaint sample.See supplier investigation results attached for further information on the supplier¿s assessment.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
ACETABULAR REAMER HANDLE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6990873
Report Number0002249697-2017-03163
Device Sequence Number1196831
Product Code LPH
UDI-Device Identifier07613327211825
UDI-Public07613327211825
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2102-0410
Device Lot Number3715541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer12/26/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;